Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experiences with Stablon (Tianeptine)

Posted by sigismund on July 9, 2011, at 14:27:49

In reply to Re: My experiences with Stablon (Tianeptine) JohnnyW, posted by Franz on July 9, 2011, at 11:21:26

>'m even afraid of taking the B vitamins or Valerian root, just in case it makes me feel worse... I'm so afraid of feeling as bad as I did on those two nights.

I do understand. Anything might.

I took Stablon for a year or two until it made me too anxious.

Do you think your physical anxiety may have been related to the Stablon wearing off?

Anyway, how could you make this work for you?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sigismund thread:990604
URL: http://www.dr-bob.org/babble/20110630/msgs/990639.html